# SDR AUS20021260

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech A23A
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Unapproved Part
- Location: Eng Air Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) UNAPPROVED SCAT HOSE FITTED BETWEEN AIR FILTER AND CARBURETTOR. SCAT HOSE IS NOT DESIGNED FOR NEGATIVE PRESSURE SUCH AS FOUND ININDUCTION HOSES. WHEN REMOVED, THE HOSE WAS FOUND TO BE PARTIALLY COLLAPSED. CORRECT PNO 115167DXX100323. AIRCRAFT HADOPERATED FOR 20.7 HOURS SINCE LAST PERIODICINSPECTION. UNAPPROVED PART.  PERSONNEL/MAINTENANCE ERROR.
